# SDR 96ZZZX5007

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9489M
- Make and model: Cessna 210M
- Aircraft serial: 21062081
- Engine: Cont IO520L
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bracket
- Part number: 643085
- Condition: Separated
- Location: Throttle Body
- Part time: 157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE BODY SUPPORT BRACKET FOUND SEPARATED AT ANNUAL INSPECTION.  TIS:  156.5 HOURS, SEPARATED AT SPOT WELDS.
